Alert archive / Wyoming / Winter Storm Watches in 2012

Winter Storm Watch 9, NWS Cheyenne, WY

December 23, 2012Albany County, Carbon County, Wyoming

NWS Cheyenne, WY issued this winter storm watch at Dec 23, 2012, 2:04 AM MST for Albany County, Carbon County, Wyoming. It took effect at Dec 24, 2012, 12:00 AM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 23, 2012, 2:04 AM MST (09:04 UTC)
In effect from
Dec 24, 2012, 12:00 AM MST
Expired
Dec 23, 2012, 12:53 PM MST
In force
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY

The radar

The Cheyenne radar (KCYS), 140 km from the middle of the area, began a volume at 09:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 9.1 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2012-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2012-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3603 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

206 
WWUS45 KCYS 230904
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
204 AM MST SUN DEC 23 2012

...A PACIFIC STORM SYSTEM WILL IMPACT THE REGION BEGINNING LATE
TONIGHT THROUGH EARLY TUESDAY MORNING...

.A STORM SYSTEM IS EXPECTED TO MOVE ONSHORE ALONG THE PACIFIC
NORTHWEST COASTLINE TODAY AND TONIGHT. THIS SYSTEM WILL THEN TRACK
SOUTHEAST ACROSS THE NORTHERN AND CENTRAL ROCKIES...RESULTING IN
LIGHT TO MODERATE SNOWFALL ACROSS THE MOUNTAINS OF SOUTHEAST
WYOMING. 

WYZ112-114-232300-
/O.NEW.KCYS.WS.A.0009.121224T0700Z-121225T1600Z/
SIERRA MADRE RANGE-SNOWY RANGE-
INCLUDING THE CITIES OF...CENTENNIAL...ALBANY...WOODS LANDING
204 AM MST SUN DEC 23 2012

...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER
STORM WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH
TUESDAY MORNING. 

* TIMING...LIGHT SNOW WILL BEGIN TO FALL IN THE HIGHER MOUNTAINS
  LATE TONIGHT. PERIODS OF SNOW WILL CONTINUE THROUGH MONDAY NIGHT
  BEFORE TAPERING OFF BY TUESDAY MORNING. 

* TOTAL SNOW ACCUMULATIONS...STORM TOTAL SNOWFALL BETWEEN 7 TO 14
  INCHES POSSIBLE THROUGH LATE TUESDAY MORNING.

* WINDS/VISIBILITIES...WESTERLY WINDS BETWEEN 15 TO 30 MPH WITH
  GUSTS UP TO 45 MPH ARE LIKELY MONDAY BEFORE WINDS DIMINISH LATE
  AND SHIFT INTO THE NORTH MONDAY NIGHT. BLOWING AND DRIFTING SNOW
  IS NOT EXPECTED TO BE A MAJOR IMPACT WITH THIS STORM.
  VISIBILITIES WILL BE REDUCED TO ONE HALF MILE AT TIMES IN LOCALLY
  HEAVY BANDS OF SNOW.

* IMPACTS...PRIMARILY TRAVEL DIFFICULTIES IN THE WATCH AREA DUE TO
  FALLING SNOW...AND SOME BLOWING SNOW ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

TT
1 follow-up statement
360 
WWUS45 KCYS 231953
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1253 PM MST SUN DEC 23 2012

...A PACIFIC STORM SYSTEM WILL IMPACT THE REGION LATE TONIGHT
THROUGH EARLY TUESDAY MORNING...

.A STORM SYSTEM WILL MOVE INTO THE PACIFIC NORTHWEST THROUGH
MONDAY. THIS SYSTEM WILL THEN TRACK SOUTHEAST ACROSS THE NORTHERN
AND CENTRAL ROCKIES...RESULTING IN LIGHT TO MODERATE SNOWFALL
ACROSS THE SNOWY AND SIERRA MADRE RANGES AS WELL AS SOUTHWEST
CARBON COUNTY. SNOW WILL DIMINISH ON CHRISTMAS MORNING.

WYZ112-114-241200-
/O.UPG.KCYS.WS.A.0009.121224T0700Z-121225T1600Z/
/O.NEW.KCYS.WW.Y.0023.121224T1000Z-121225T1300Z/
SIERRA MADRE RANGE-SNOWY RANGE-
INCLUDING THE CITIES OF...CENTENNIAL...ALBANY...WOODS LANDING
1253 PM MST SUN DEC 23 2012

...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM MONDAY TO 6 AM MST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 3 AM MONDAY
TO 6 AM MST TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN
EFFECT.

* TIMING...LATE TONIGHT THROUGH EARLY TUESDAY MORNING.

* TOTAL SNOW ACCUMULATIONS...8 TO 13 INCHES.

* WINDS/VISIBILITIES...WEST WINDS BETWEEN 15 TO 30 MPH WITH GUSTS
  UP TO 45 MPH ARE LIKELY MONDAY BEFORE WINDS DIMINISH LATE AND
  SHIFT INTO THE NORTH MONDAY NIGHT. BLOWING AND DRIFTING SNOW IS
  NOT EXPECTED TO BE A MAJOR IMPACT WITH THIS STORM. VISIBILITIES
  WILL BE REDUCED TO ONE HALF MILE AT TIMES IN LOCALLY HEAVY BANDS
  OF SNOW.

* IMPACTS...TRAVEL AND OUTDOOR ACTIVITIES WILL BE DIFFICULT AND
  HAZARDOUS. ANY ROADS STILL OPEN WILL BE SNOW-PACKED AND SLICK.
  VISIBILITIES WILL SIGNIFICANTLY REDUCED IN THE WITHIN THE
  HEAVIEST SNOW BANDS. THOSE RECREATING INTO THE MOUNTAINS SHOULD
  BE PREPARED TO ENCOUNTER THESE HAZARDOUS WINTRY CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHEN APPROACHING
AND DRIVING OVER RAILROAD CROSSINGS.

&&

$$

WYZ111-241200-
/O.NEW.KCYS.WW.Y.0023.121224T1300Z-121225T0700Z/
SOUTHWEST CARBON COUNTY-
INCLUDING THE CITIES OF...BAGGS...DIXON
1253 PM MST SUN DEC 23 2012

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM MONDAY TO MIDNIGHT
MST MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 6 AM MONDAY
TO MIDNIGHT MST MONDAY NIGHT.

* TIMING...MONDAY MORNING THROUGH MONDAY EVENING.

* TOTAL SNOW ACCUMULATIONS...3 TO 5 INCHES.

* WINDS/VISIBILITIES...VISIBILITIES WILL BE REDUCED TO BELOW ONE
  MILE IN THE PERIODS OF HEAVIEST SNOW.

* IMPACTS...CHRISTMAS TRAVEL WILL BE IMPACTED WITH AREA ROADWAYS
  BECOMING SLIPPERY AT TIMES ON CHRISTMAS EVE. THOSE TRAVELING
  THROUGH SOUTHWEST CARBON COUNTY ON MONDAY SHOULD BE PREPARED TO
  ENCOUNTER WINTRY TRAVEL CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHEN APPROACHING
AND DRIVING OVER RAILROAD CROSSINGS.

&&

$$

HAHN

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this winter storm watch went out at Dec 22, 10:50 PM MST, 3 hours 14 minutes earlier.

Area forecast discussion, Dec 22, 10:50 PM MST, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1050 PM MST SAT DEC 22 2012

.UPDATE...AVIATION...06Z TAF ISSUANCE...VFR CONDITIONS ARE
EXPECTED ACROSS MOST OF THE AREA THROUGH SUNDAY EVENING. THE
EXCEPTION WILL BE IN THE MOUNTAINS WHERE LIGHT SNOW SHOWERS WILL
BEGIN TONIGHT AND WILL OCCUR AT TIMES THROUGH THE
DAY...OBSCURING THE PEAKS. ELSEWHERE...WILL SEE A DECK OF HIGH
CLOUDS MOVE OVERHEAD AND GUSTY WINDS. WEST OF THE LARAMIE
RANGE...WILL CONTINUE TO SEE WEST TO SOUTHWEST WINDS GUST 20 TO 30
KTS AT KLAR AND KRWL OVERNIGHT AND TOMORROW WITH STRONGER WINDS IN
THE VCTY SNOWY RANGE. IN THE EAST...GENERALLY LIGHT WINDS
OVERNIGHT WILL INCREASE THROUGH THE MORNING...WITH NORTHWEST WINDS
GUSTING 25 TO 35 KTS THROUGH THE AFTERNOON. WINDS WILL BEGIN TO
EASE OVERALL IN THE EARLY EVENING AS A WEAK FRONT SLIDES SOUTH
ACROSS THE EASTERN PLAINS. RJM

&&

.PREV DISCUSSION... /ISSUED 240 PM MST SAT DEC 22 2012/

SHORT TERM...TONIGHT THROUGH CHRISTMAS EVE...
PROGRESSIVE PATTERN CONTINUES WITH TWO SHORTWAVES AFFECTING THE
CWFA. THE FIRST WILL BRING THE POTENTIAL FOR STRONG WINDS LATER
TONIGHT AND EARLY SUNDAY...WHILE THE SECOND SHORTWAVE WILL BRING A
PERIOD OF LIGHT SNOW TO THE AREA MAINLY ON MONDAY NIGHT. SATELLITE
PIX SHOW THE FIRST SHORTWAVE JUST NOW BEGINNING TO MOVE ONSHORE INTO
NRN CALIFORNIA THIS AFTERNOON. LATEST MODEL OUTPUT TRACKS THIS
SHORTWAVE INTO NRN NEVADA BY AROUND MIDNIGHT AND INTO WYOMING BY
DAYBREAK ON SUNDAY. OUTSIDE OF A BRIEF PERIOD OF SNOWY/SIERRA MADRE
SNOW ON SUNDAY MORNING...THIS FEATURE WILL BE DRY AS IT PASSES
THROUGH. THE MAIN CONCERN WILL BE THE DEVELOPMENT OF STRONG WINDS IN
PARTICULAR FOR THE ARLINGTON AREA LATE THIS EVENING THROUGH MIDDAY
ON SUNDAY. LLVL H85/H7 HEIGHT DIFFERENCES INCH UP TO BETWEEN 50 AND
57 METERS LATE TONIGHT AND EARLY SUNDAY. MEANWHILE...H7 PROGS CLIMB
INTO THE 50 TO 60 KNOT RANGE DURING THIS SAME TIMEFRAME. H3 JET
STRUCTURE IS DEFINITELY NOT IDEAL AND WITH THE EARLY PORTION OF THE
CONCERNED TIMEFRAME SPENT BENEATH THE LEADING EDGE OF MID-LEVEL
SHORTWAVE...WOULD NOT POINT TO THE NECESSARY SUBSIDENCE TO SURFACE
THESE STRONGER PROGD H7 WINDS. ADDITIONALLY...CLOSER TIME HEIGHT
ANALYSIS OF PROGS SHOW THAT OF ALL THE WIND PRONE AREAS...ARLINGTON
IS THE ONLY LOCATION THAT WILL LOSE ITS NOCTURNAL THERMAL
INVERSION...PRESUMABLY AS A RESULT OF THE ENHANCE MIXING WITH THE
APPROACH OF THE SHORTWAVE. SO...WITH LLVL GRADIENTS ON THE MARGINAL
SIDE...LESS THAN IDEAL H3 JET STRUCTURE...AND A ANTICIPATED LLVL
TEMPERATURE INVERSIONS AT VEDAUWOO AND BORDEAUX...HAVE OPTED TO ONLY
UPGRADE TO A HIGH WIND WARNING IN THE ARLINGTON AREA. AM ACTUALLY
MORE CONCERNED WITH THE STRONGEST WINDS OCCURRING IN THESE AREAS
AROUND MIDDAY SUNDAY AS LLVLS MIX AND SUBSIDENCE ENSUES BEHIND
MID-LEVEL TROUGH AXIS. OTHERWISE EXPECT A FAIR AMOUNT OF CLOUD-COVER
ASSOCIATED WITH THE PASSING DISTURBANCE ON SUNDAY. THE
SNOWIES/SIERRA MADRES MAY PICK UP A QUICK 2 TO 4 INCHES MAINLY
SUNDAY MORNING AS THE SHORTWAVE PASSES OVERHEAD. EXPECT A COOLER DAY
ON SUNDAY AS A SLIGHTLY COOLER AIR MASS FILTERS IN WITH THE
SHORTWAVE. H7 TEMPERATURES OF AROUND -8C WILL YIELD MAINLY 20S WEST
OF THE LARAMIE RANGE WITH UPPER 30S/LOW 40S ON THE EASTERN PLAINS

WILL SEE A BRIEF TRANSITORY RIDGE PASSING THROUGH SUNDAY AFTERNOON
AND EARLY SUNDAY NIGHT...WHICH SHOULD KEEP THE AREA DRY OUTSIDE OF
THE MOUNTAINS. BY LATE SUNDAY NIGHT...PACIFIC MOISTURE WILL BEGIN
TO MOVE BACK INTO THE CWFA IN ADVANCE OF THE SECOND SHORTWAVE. AS A
RESULT...WILL SEE SNOW CHANCES INCREASE ESPECIALLY OVER THE
MOUNTAINS WEST OF THE LARAMIE RANGE. SFC LOW WILL DEVELOP OVER
COLORADO ON MONDAY WHICH WILL ALLOW ARCTIC BOUNDARY TO PULL UP
STATIONARY ALONG THE LARAMIE RANGE. THE COMBINATION OF MOIST
UPSLOPE FLOW ALONG WITH OROGRAPHIC ASCENT WILL SET THE STAGE FOR A
PERIOD OF SNOW FOR ALL OF SOUTHEAST WYOMING AND THE WESTERN
NEBRASKA PANHANDLE MAINLY FALLING ON CHRISTMAS. SNOWFALL AMOUNTS
OF 2 TO 4 INCHES LOOK TO BE A PRETTY GOOD BET ACROSS THE AREA
CHRISTMAS EVEN...WITH 8 TO 12 INCHES OVER THE SNOWY AND SIERRA
MADRE RANGES. TEMPERATURES WILL BE SIGNIFICANTLY COLDER ON
CHRISTMAS EVE AS WELL...WITH LOWS FALLING INTO THE SINGLE DIGITS
AND LIKELY BELOW ZERO OVER PORTIONS OF THE WESTERN NEBRASKA
PANHANDLE.

LONG TERM...CHRISTMAS DAY THROUGH SATURDAY...
SOME LINGERING LIGHT SNOW OR FLURRIES OVER THE CWA CHRISTMAS
MORNING SHOULD END BY AFTERNOON AS THE RESPONSIBLE UPPER SYSTEM
PULLS EAST AND SFC UPSLOPE FLOW ENDS. COLD DAY EXPECTED CHRISTMAS
AS SFC HIGH DROPS INTO THE NORTHERN AND CENTRAL PLAINS WITH HIGHS
LIKELY NOT GETTING OUT OF THE TEENS. FORTUNATELY WINDS WILL BE
LIGHT. QUITE COLD WEDS MORNING...ESPECIALLY WHERE THERE IS SNOW
COVER WITH SOME BELOW ZERO TEMPS LIKELY...THEN WARMER IN THE
AFTERNOON AS AN UPPER RIDGE SLIDES ACROSS THE REGION. ATTENTION
THEN TURNS TO NEXT UPPER SYSTEM LATE WEDS THROUGH THURSDAY. THIS
WILL EJECT EASTWARD ACROSS THE ROCKYS THURSDAY NIGHT AND OVER THE
PLAINS FRIDAY AND SHOULD BRING ANOTHER ROUND OF SNOW TO THE CWA.
ECMWF STRONGER THAN THE GFS AND SPINS UP A LEE CYCLONE OVER
EASTERN COLORADO THURSDAY THEN MOVES IT EAST AND NORTHEAST FRIDAY.
GFS NOT SHOWING THIS AT ALL THUS MUCH LESS ON ITS QPF FOR THE
AREA. WILL CONTINUE IDEA OF LOW POPS OVER THE CWA FOR NOW AWAITING
BETTER AGREEMENT. OTHERWISE COLDER AGAIN FRIDAY WITH MAINLY DRY
CONDITIONS FRIDAY NIGHT AND SATURDAY OTHER THAN SOME MTN SNOW
SHOWERS IN NW FLOW.

FIRE WEATHER...
MINIMAL FIRE WEATHER CONCERNS WITH COLD AIR IN PLACE. WINDS
EXPECTED TO BECOME STRONG ACROSS SOUTHEAST WYOMING TONIGHT INTO
SUNDAY MORNING WITH WIND GUSTS TO 60 MPH NEAR ARLINGTON.
ACCUMULATING SNOW LOOKS TO BECOME WIDESPREAD MONDAY EVENING INTO
TUESDAY AS A PACIFIC LOW PRESSURE SYSTEM TRACKS ACROSS COLORADO.
VERY COLD TEMPERATURES ARE THEN EXPECTED FOR MID WEEK...PERSISTING
INTO NEXT WEEKEND. ANOTHER SNOW EVENT LOOKS TO TAKE SHAPE
THURSDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING UNTIL NOON SUNDAY FOR WYZ110.
NE...NONE.

&&

SHORT TERM/FIRE WEATHER...HAHN
LONG TERM...RE
Hazardous weather outlook, Dec 22, 3:47 PM MST, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
347 PM MST SAT DEC 22 2012

WYZ101>119-232300-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
347 PM MST SAT DEC 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WEST TO SOUTHWEST WINDS WILL INCREASE TODAY AND TONIGHT AS A
SURFACE PRESSURE GRADIENT INCREASES. WESTERLY WINDS MAY GUST AS
HIGH AS 65 MPH LATE THIS EVENING NEAR ARLINGTON. A HIGH WIND
WARNING IS IN EFFECT FROM 9 PM TONIGHT THROUGH NOON SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A PACIFIC STORM SYSTEM WILL MOVE ACROSS SOUTHEAST WYOMING ON
CHRISTMAS EVE. ACCUMULATING SNOW IS LIKELY WITH THIS SYSTEM ALONG
WITH VERY COLD TEMPERATURES AND BRISK WINDS...POTENTIALLY
IMPACTING HOLIDAY TRAVEL. PLEASE SEE THE SPECIAL WEATHER STATEMENT
ISSUED FOR MORE DETAILED INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-232300-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
347 PM MST SAT DEC 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STORM SYSTEM WILL MOVE ACROSS THE WESTERN NEBRASKA PANHANDLE ON
MONDAY NIGHT AND EARLY ON CHRISTMAS DAY. ACCUMULATING SNOW
APPEARS TO BE LIKELY WITH THIS SYSTEM ALONG WITH MUCH COLDER
TEMPERATURES ON CHRISTMAS DAY...POTENTIALLY IMPACTING HOLIDAY
TRAVEL. PLEASE SEE THE SPECIAL WEATHER STATEMENT ISSUED FOR MORE
DETAILED INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 12:53 PM MSTWinter Weather AdvisoryCYSAlbany, Carbon, Converse, Goshen, Laramie, Niobrara and 1 more44 hr

Nearby

Winter Storm Watches in Wyoming, 2012Every winter storm watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.